# SDR IPXA2019120649749

- Difficulty date: December 6, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 84,039 hours, 14,519 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AATB - ON DEPARTURE NOTIFIED OF A POSSIBLE FUEL LEAK IN RIGHT WING..RETURNED FOR UNEVENTFUL LANDING AT SDF. ALL FLUID, PUMPS AND VALVES LOOKED NORMAL (NO# 3 FUEL QY). NO UNSUAL PITCH , POWER OR TRIMPERFORMED DETAILED GVI OF RH WING, INCLUDING FUEL ACCESS PLATES, HYDRALIC COMPONENTS, LINES, FLAPWALL AND AILTNON ACCESS PMLS WITH NO FLUIDS OF ANY TYPE NOTED. RAN ALL THREE ENGINES WITH ALL FUEL SYSTEMS AND HYD. SYSTEM PRESSURIZED ILLEG MM 71-00-00. NO LEAKS NOTED. PERFORMED LEAK TEST OF CROSSFEED
